# SDR 20000407SH010

- Difficulty date: February 20, 2000
- Submitted: April 7, 2000
- Operation: General aviation
- Aircraft: N116ZX
- Make and model: Cessna 182S
- Aircraft serial: 18280042
- System (JASC): 2700 · Flight Control System
- Part: Servo
- Part number: KS271C
- Part serial: 1285
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A SERVICE BULLETIN ON A PRIMARY SERVO (SB KS271C-5 ALERT) NOTED THE SERVO GEAR TEETH TO HAVE EXCESSIVE WEAR.  GEAR BEARING APPEARS TO BE MAKING METAL.  MEAL POWDER RESIN VISIBLE UNDER THE GEAR.  GEAR ROTATION IS NOT SMOOTH AND MAKES A SLIGHT GRINDING SOUND.  ACFT TOTAL TIME:  390 HOURS.  PITCH AND TRIM SERVOS OK. (X)
